# SDR IPXA2025021755530

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N633UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65774
- Aircraft time: 11,568 hours, 1,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION L1 DOOR SEAL THAT IS LOOSE,  RE-INSTALLED DOOR L1 DOOR SEAL IAW AMM 52-09-01-400-801 REV.46. FOUND SATIS.
